| Model Number |
N/A |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
04/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cat#: 110010266, g7 osseoti multihole 56mm f, lot#: 6975783.Cat#: 51-113140, tprlc 133 type1 bm so 14.0, lot#: 6685962.Foreign country: (b)(6).The device will not be returned for analysis, as the device was discarded; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01246.
Event or Problem Description
It was reported a patient underwent a hip arthroplasty.Subsequently, the patient was revised approximately nine (9) months later due to lack of range of motion.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records/radiographs were provided and reviewed by a health care professional.The provided x-ray does not help or enhance the investigation.A review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.